Ramsey's theorem-A new lower bound

Research output: Contribution to journalArticle

Abstract

This paper gives improved asymptotic lower bounds to the Ramsey function R(k, t). Section 1 considers the symmetric case k = t while the more general case is considered in Section 2.

Original languageEnglish (US)
Pages (from-to)108-115
Number of pages8
JournalJournal of Combinatorial Theory, Series A
Volume18
Issue number1
DOIs
StatePublished - 1975

Fingerprint

Ramsey's Theorem
Lower bound

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

Cite this

Ramsey's theorem-A new lower bound. / Spencer, Joel.

In: Journal of Combinatorial Theory, Series A, Vol. 18, No. 1, 1975, p. 108-115.

Research output: Contribution to journalArticle

@article{a7652c1d616f4e0abe00537bee7f8ee3,
title = "Ramsey's theorem-A new lower bound",
abstract = "This paper gives improved asymptotic lower bounds to the Ramsey function R(k, t). Section 1 considers the symmetric case k = t while the more general case is considered in Section 2.",
author = "Joel Spencer",
year = "1975",
doi = "10.1016/0097-3165(75)90071-0",
language = "English (US)",
volume = "18",
pages = "108--115",
journal = "Journal of Combinatorial Theory - Series A",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Ramsey's theorem-A new lower bound

AU - Spencer, Joel

PY - 1975

Y1 - 1975

N2 - This paper gives improved asymptotic lower bounds to the Ramsey function R(k, t). Section 1 considers the symmetric case k = t while the more general case is considered in Section 2.

AB - This paper gives improved asymptotic lower bounds to the Ramsey function R(k, t). Section 1 considers the symmetric case k = t while the more general case is considered in Section 2.

UR - http://www.scopus.com/inward/record.url?scp=0013512398&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0013512398&partnerID=8YFLogxK

U2 - 10.1016/0097-3165(75)90071-0

DO - 10.1016/0097-3165(75)90071-0

M3 - Article

AN - SCOPUS:0013512398

VL - 18

SP - 108

EP - 115

JO - Journal of Combinatorial Theory - Series A

JF - Journal of Combinatorial Theory - Series A

SN - 0097-3165

IS - 1

ER -